Paclitaxel Induced Peripheral Facial Nerve Pulsy

AUTHORS

N Valizadeh * , +

How to Cite: Valizadeh N. Paclitaxel Induced Peripheral Facial Nerve Pulsy, Shiraz E-Med J. Online ahead of Print ; 11(1):20386.

ARTICLE INFORMATION

Shiraz E-Medical Journal: 11 (1); 55-57
Published Online: January 1, 2010
Article Type: Case Report
Received: June 22, 2009
Accepted: September 28, 2009
READ FULL TEXT

Abstract

Combination of taxane-platinum therapy is the first line chemotherapy in ovarian cancer. Peripheral sensory motor neuropathy is a well-defined side-effect of taxane therapy. We want to present a case of reversible paclitaxel induced unilateral peripheral facial nerve pulsy.

Full Text

Full text is available in PDF

© 2010, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
COMMENTS

LEAVE A COMMENT HERE: